Charles JosephYes, it is possible to cause the eye infection because of accutane. Some people's skins may sensitive to the accutane which will make your eyes get dry easily. The dryness of the eyes may easily cause the eyes infection. You could use the eye drops to release the symptom. Then you will find that your eyes will get recovery soon.12/19/2012
NancyOf course, yes, it will lead to eye infections. For example, your eyes will turn red and lead to eye infection because of accutane. In some cases, itchy eyes may occur. According to some researches, the production of tears in the eyes is decreased with accutane. That is the reason why the eye infection occurs. Also, because of the accutane, you may suffer the incidence of depression, psychosis. For some people, suicide attempts are increased. So it can be dangerous.12/19/2012
RussAccutane is used to help with our skin problems, removing our pimples. However, sometimes accutane might be irritative to some people who have some allergic reactions, making their skin red, maybe some red eyes or watery eyes. But that does not equal eye infections because accutane generates no infections, it give rises to no bacteria.12/20/2012
- Help!!! My dog licks the nose of my baby. Will this cause an eye infection?
- What Causes Bacterial Eye Infections?
- Can You Wear Contacts When You Have an Eye Infection?
- How Long Can a Viral Eye Infection Last?
- Can eye infections spread to brain?
- Can humans catch eye infections from dogs?
- How to cure an eye infection ?
- How to treat eye infection at home?
- what are the long term effects of eye infection?
- Can saliva cause eye infection?